# SDR W8PA960135

- Difficulty date: August 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950WP
- Make and model: Boeing 737301
- Aircraft serial: 23229
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Fore  Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FORE FLAP HAS A CREASED DELAMINATED DENT; MIDSPAR, UPPER SURFACE.  REMOVED DAMAGED AREA, FABRICATED CORE REPLACEMENT, APPLIED, CURED, AND TREATED PER SRM 51-70-10, SRM 51-40-00.  (X)
